Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#318347] of Xin Zhou

Papers Published

  1. Deift, P; Venakides, S; Zhou, X, The collisionless shock region for the long‐time behavior of solutions of the KdV equation, Communications on Pure & Applied Mathematics, vol. 47 no. 2 (January, 1994), pp. 199-206 [MR95f:35220], [doi]
    (last updated on 2017/12/14)

    Abstract:
    The authors further develop the nonlinear steepest descent method of [5] and [6] to give a full description of the collisionless shock region for solutions of the KdV equation with decaying initial data. © 1994 John Wiley & Sons, Inc. Copyright © 1994 Wiley Periodicals, Inc., A Wiley Company

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320